# SDR CALA2013122693915

- Difficulty date: December 22, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 87,618 hours, 13,989 cycles
- Engine: Pwa PW4060
- System (JASC): 7110 · Engine Cowling System
- Part: Duct
- Condition: Dented
- Location: Anti-Ice System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INLET COWL ON NR 1 ENG INLET TIA TUBE HAS MULTIPLE DENTS & GOUGES FROM 3 O'CLOCK TO 6 O'CLOCK AFT FACING FWD.  REVIEW OF CMM 36-10-06 PAGE 603 & 604 SHOWS FINDINGS OUT OF LIMITS.  REPAIRED DUCT IAW CMM 36-10-06 REP 1-1.
